The equivalence of ω-groupoids and cubical T-complexes
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 4, p. 349-370
@article{CTGDC_1981__22_4_349_0,
     author = {Brown, Ronald and Higgins, Philip J.},
     title = {The equivalence of $\omega $-groupoids and cubical $T$-complexes},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {4},
     year = {1981},
     pages = {349-370},
     zbl = {0486.55011},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_4_349_0}
}
Brown, Ronald; Higgins, Philip J. The equivalence of $\omega $-groupoids and cubical $T$-complexes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 4, pp. 349-370. http://www.numdam.org/item/CTGDC_1981__22_4_349_0/

1 N. Ashley, T-complexes and crossed complexes, Ph. D. Thesis, University of Wales, 1978. | MR 766239 | Zbl 0558.55015

2 A.L. Blakers, Some relations between homology and homotopy groups, Ann. of Math. 49 (1948), 4 28 - 461. | MR 24132 | Zbl 0040.25701

3 R. Brown, Higher dimensional group theory, in Low dimensional topology, ed. Brown & Thickstun, London Math. Soc. Lecture Notes 48, Cambridge, 1982. | MR 662433 | Zbl 0484.55007

4 R. Brown& P.J. Higgins, On the algebra of cubes, J. Pure Appl. Algebra, 21 (1981), 233- 260. | MR 617135 | Zbl 0468.55007

5 R. Brown& P.J. Higgins, Colimit theorems for relative homotopy groups, J. Pure Appl. Algebra, 22 (1981), 11-41. | MR 621285 | Zbl 0475.55009

6 R. Brown & P.J. Higgins, The equivalence of ∞-groupoids and crossed complexes, This same issue.

7 M.K. Dakin, Kan complexes and multiple groupoid structures, Ph. D. Thesis, University of Wales, 1977. | MR 766238

8 A. Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. 68 (1958), 54-80. | MR 97057 | Zbl 0082.37701

9 J. Howie, Pullback functors and crossed complexes, Cahiers Topo. et Géom. Diff. XX-3 (1979), 281-296. | Numdam | MR 557084 | Zbl 0429.18007

10 D.M. Kan, Abstract homotopy theory I, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 1092-1096. | MR 79762 | Zbl 0065.38601

11 D.M. Kan, Functors involving c. s. s. complexes, Trans. A.M.S. 87 (1958), 330 - 346. | MR 131873 | Zbl 0090.39001

12 J.H.C. Whitehead, Combinatorial homotopy II, Bull. A.M.S. 55 (1949), 45 3-496. | MR 30760 | Zbl 0040.38801